# SDR 99ZZZX4112

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 4001273
- Condition: Inoperable
- Location: Rudder
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER BEACON INOPERABLE.  MOTOR THAT ROTATES BULBS SHORTED OUT.  RESULT OF BLOWN CIRCUIT BREAKER.
